Colic modifications in iguanine lizards
Article first published online: 6 FEB 2005
Copyright © 1980 Wiley-Liss, Inc.
Journal of Morphology
Volume 163, Issue 1, pages 79–93, January 1980
How to Cite
Iverson, J. B. (1980), Colic modifications in iguanine lizards. J. Morphol., 163: 79–93. doi: 10.1002/jmor.1051630110
- Issue published online: 6 FEB 2005
- Article first published online: 6 FEB 2005
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!